RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2006, Issue 10, Pages 276–277 (Mi mp208)  

Нам пишут...

Исправления к статье А. Скопенкова «Вокруг критерия Куратовского планарности графов»

A. B. Skopenkov


Full text: PDF file (84 kB)

Document Type: Научно-популярный, образовательный материал

Citation: A. B. Skopenkov, “Исправления к статье А. Скопенкова «Вокруг критерия Куратовского планарности графов»”, Mat. Pros., Ser. 3, 10, MCCME, Moscow, 2006, 276–277

Citation in format AMSBIB
\Bibitem{Sko06}
\by A.~B.~Skopenkov
\paper Исправления к~статье А.~Скопенкова <<Вокруг критерия Куратовского планарности графов>>
\serial Mat. Pros., Ser.~3
\yr 2006
\vol 10
\pages 276--277
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp208}


Linking options:
  • http://mi.mathnet.ru/eng/mp208
  • http://mi.mathnet.ru/eng/mp/v10/s3/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:156
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019